Applicability of the ecosystem type approach to model permafrost dynamics across the Alaska North Slope

TitleApplicability of the ecosystem type approach to model permafrost dynamics across the Alaska North Slope
Publication TypeJournal Article
Year of Publication2017
AuthorsNicolsky, Dmitry J., Vladimir E. Romanovsky, Santosh K. Panda, Sergey S. Marchenko, and Reginald R. Muskett
Volume122
Issue1
Pagination50-75
Date Published01/2017
URLhttps://agupubs.onlinelibrary.wiley.com/doi/full/10.1002/2016JF003852
DOI10.1002/2016JF003852